Show simple item record

dc.contributor.authorCrowley, Diarmuid
dc.contributor.authorLöh, Clara
dc.date.accessioned2015-06-29T09:00:00Z
dc.date.available2015-06-29T09:00:00Z
dc.date.issued2015-06-19
dc.identifier.citationCrowley , D & Löh , C 2015 , ' Functorial seminorms on singular homology and (in)flexible manifolds ' , Algebraic & Geometric Topology , vol. 15 , no. 3 , pp. 1453-1499 . https://doi.org/10.2140/agt.2015.15.1453en
dc.identifier.issn1472-2747
dc.identifier.otherPURE: 50841811
dc.identifier.otherPURE UUID: c691f9b0-c791-4acb-baa5-2d1dda53c323
dc.identifier.otherScopus: 84934272393
dc.identifier.urihttp://hdl.handle.net/2164/4651
dc.descriptionDate of Acceptance 05/11/2014en
dc.format.extent48
dc.language.isoeng
dc.relation.ispartofAlgebraic & Geometric Topologyen
dc.rightsFirst published in Algebraic & Geometric Topology vol.15, no. 3, published by Mathematical Sciences Publishersen
dc.subjectmapping degreesen
dc.subjectsimply connected manifoldsen
dc.subjectfunctorial seminorms on homologyen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleFunctorial seminorms on singular homology and (in)flexible manifoldsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.2140/agt.2015.15.1453


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record